# SDR QXEA9901884

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inop
- Location: Row 4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - OVERHEAD EMERGENCY LIGHT AT ROW FOUR WILL NOT EXTINGUISH.  REPLACED BATTERY POWER SUPPLY AT ROW 4.  LIGHTS CHECK GOOD.
